Title

Robust Estimation in Time Series: An Approximation to the Gaussian Sum Filter

Publication Type

Journal Article

Publication Date

1994

Discipline

Econometrics

Research Areas

Econometrics

Publication

Communications in Statistics: Theory and Methods

Volume

23

Issue

12

First Page

3491

Last Page

3506

ISSN

0361-0926

Identifier

10.1080/03610929408831459

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/03610929408831459

This document is currently not available here.

Share

COinS